# SDR UALA2013031301494

- Difficulty date: March 12, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 66,782 hours, 24,680 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416N2100727A
- Condition: Damaged
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE COVER DAMAGED, CUT, PUNCTURE 2 1/4 INCHES LONG, 1/8 INCHES DEEP.  REPAIRED IAW  AMM 25-00-00-80 1 REPAIR 2 STEP J.
